# SDR USAA2009042390964

- Difficulty date: April 3, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C320748
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - INTERGRANULAR CORROSION ON BEAM BETWEEN BS 986.5 TO BS 1006, RBL 27.  REPLACED BEAM BETWEEN BS 986.5 TO BS 1006, RBL 27 IAW B737 SRM 51-10-02.
